MathSciNet Relay Station
MathSciNet bibliographic data
MR707957 (85f:35001) 35-02 (35H05 35P20 35S05 42B20 42B25)
Fefferman, Charles L. The uncertainty principle. Bull. Amer. Math. Soc. (N.S.) 9 (1983), no. 2, 129–206.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement